MathSciNet Relay Station
MathSciNet bibliographic data
MR391017 (52 #11839) 54D60 (54E05)
Su, Li Pi A characterization of real-compactness. Proc. Amer. Math. Soc. 50 (1975), 412–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement